# SDR C2XA11CL009

- Difficulty date: January 4, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N13550
- Make and model: Emb EMB-145LR
- Aircraft serial: 145575
- Aircraft time: 21,239 hours, 16,129 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 3631001011
- Part serial: 2161
- Condition: Faulty
- Location: Cockpit
- Part time: 905 hours, 715 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ORD FLT 5945 THE CREW REPORTED A FLAP LOW SPEED MESSAGE FOLLOWED BY A SPS ADVANCED FOLLOWED BY A FLAP FAIL MESSAGE ON APPROACH TO ORD.  MAINTENANCE INSPECTED AND REPLACED THE FECU.  OPERATIONAL CHECKS WERE GOOD.
